# SDR 20001101SH020

- Difficulty date: August 23, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N31660
- Make and model: Aerosp SA316B
- Aircraft serial: 1981
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 31605333006001
- Part serial: 9713876
- Condition: Brinelled
- Location: Tail Rotor
- Part time: 326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR BRINELLING ON INNER AND OUTER RACE.  AIRCRAFT WAS REPORTED TO HAVE LOST TAIL ROTOR CONTROL IN-FLIGHT.  NO INJURIES OR MAJOR DAMAGE.  (X)
